Question

 Risks & Side Effects of Retin-A?

Answer Retin-A, or Tretinoin, is a topical cream or gel normally prescribed to treat acne or aging skin. Scientists believe Retin-A works by increasing the rate of skin cell turnover and preventing skin c... Read More »
http://www.ehow.com/facts_5502947_risks-side-effects-retina.html

Top Q&A For: Risks & Side Effects of Retin-A

What are the side effects/risks?

A little bit of local itching or swelling at the injection site is normal. The only significant side effects are reactions, which typically happen within 20 minutes of getting a shot. Symptoms of r... Read More »
http://myallergydoctor.com/info-immunotherapy.php

What are the side effects, risks and complications of PVP?

The PVP procedure is generally considered to be very safe. Most patients report a very high level of satisfaction. Patients may experience slight burning during urination and/or a little bit of blo... Read More »
http://www.enlargedprostateguide.com/faq.shtml

what is it explain the side-effects/risks?

If you are pregnant do not use. Severe allergies--(rash, hives, itching, difficult breathing, tightness in the chest, swelling of the mouth,; face, lips, or tongue) itching, burning, redness, or sw... Read More »
http://answers.yahoo.com/question/index?qid=20081012082515AAVh4ZS

What are the possible side effects/risks of the vaccinations?

All vaccines have possible side effects. When vaccination takes place the body is tricked into thinking an infection has occurred. It then mounts an immune response to fight the infection. If the b... Read More »
http://www.mmrclinic.co.uk/Information%20Pack.htm


feedback
loading